# SDR CA071019004

- Difficulty date: July 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAMEOUT OUT IN CLIMB. RELIGHT ATTEMPT WAS UNSUCCESSFUL. SUBSEQUENT INSPECTION REVEALED FRACTURED TOWERSHAFT AND DAMAGED POWER TURBINE BLADES. (TC NR 20071019004)
